DOI 10.1097/icb.0000000000001826
Spontaneous resolution of serous retinal detachment secondary to accidental subretinal triamcinolone acetonide injection following orbital floor injection.
Аннотация
PURPOSE: To report a case of a female patient in her 90s who presented with an inferotemporal serous retinal detachment after accidental subretinal triamcinolone acetonide (TCA) injection following orbital floor injection for cystoid macular oedema.
METHODS
Observational case report.
RESULTS
There was an acute intraocular pressure elevation immediately following the injection that resolved with medical management. TCA has been reported to potentially be toxic to the outer retinal layers. However, the retinal detachment gradually resolved without intervention with resolution of the cystoid macular oedema and improvement in visual acuity.
CONCLUSIONS
Conservative management may be an option following a careful detailed assessment in selected cases of accidental subretinal TCA injection.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.